# SDR 2005FA0001302

- Difficulty date: September 13, 2005
- Submitted: September 20, 2005
- Operation: General aviation
- Aircraft: N5027X
- Make and model: Cessna 172S
- Aircraft serial: 172S8966
- Engine: Lyc IO360A1A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Part number: J744442
- Condition: Torn
- Location: Cowling
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF A ROUTINE 100 HOUR INSPECTION, 3 OF THE RUBBER (LORD) COWLING MOUNTS WERE FOUND TORN.  THIS HAS BEEN A COMMON OCCURRENCE SEEN WHILE MAINTAINING A FLEET OF THIS MODEL AC OPERATED BY A FLIGHT SCHOOL.  IF NOT ADDRESSED THIS COULD LEAD TO A LOSS OF THE ENGINE COWLING IN FLIGHT.  (K)
